MAUDE Adverse Event Report: SORIN GROUP ITALIA S.R.L. - CRM FACILITY PARADYM RF; DEFIBRILLATOR, IMPLANTABLE, DUAL-CHAMBER

SORIN GROUP ITALIA S.R.L. - CRM FACILITY PARADYM RF; DEFIBRILLATOR, IMPLANTABLE, DUAL-CHAMBER
Model Number PARADYM RF VR 9250
Medical Device Problem Code Low impedance (2285)
Health Effect - Clinical Code No Information (3190)
Date of Event 10/26/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The preliminary analysis "suggest" that the reported event is due to a lead issue.
 
Event or Problem Description
On (b)(6) 2018, during a follow-up, noise on the ventricular channel and low right ventricular lead impedance values (below 200 ohms) were detected.A breakage of the lead (volta 1cr65) was suspected, so the patient was admitted at the hospital and a re-intervention was scheduled for (b)(6).On (b)(6) 2018, before and during the re-intervention, the impedances were measured again and the measurements were normal.The physician decided to explant the subject device, as well as the ventricular lead, given the residual longevity of the icd.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Please refer to the attached analysis report.

Brand Name
PARADYM RF
Common Device Name
DEFIBRILLATOR, IMPLANTABLE, DUAL-CHAMBER
Manufacturer (Section D)
SORIN GROUP ITALIA S.R.L. - CRM FACILITY
parc d'affaires noveos 4 avenue réaumur
.
clamart 92140
FR  92140
MDR Report Key8094962
Report Number1000165971-2018-01002
Device Sequence Number1850674
Product Code MRM
UDI-Device Identifier08031527013916
UDI-Public(01)08031527013916(11)150515(17)160615
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
P060027
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/15/2016
Device Model NumberPARADYM RF VR 9250
Device Catalogue NumberPARADYM RF VR 9250
Device Lot NumberS0080
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/28/2018
Was the Report Sent to FDA? No
Distributor Facility Aware Date10/29/2018
Event Location Hospital
Initial Date Received by Manufacturer 10/29/2018
Supplement Date Received by Manufacturer12/11/2018
Initial Report FDA Received Date11/21/2018
Supplement Report FDA Received Date12/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;